# SDR HALA0600702

- Difficulty date: July 7, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMPT FLOOR SUPPORT CORRODED AT BS 1413 TO 1418, 15 RBL WL 127.  REMOVED CORROSION ON FLOOR SUPPORT AT BS 1413 TO 1418.  CORROSION WAS OUT OF LIMITS PER SRM 51-10-02, AND 53-00-03.  REMOVED FLOOR SUPPORT AND REPLACED WITH NEW, IAW SRM 51-40-02.  INSTALLED FLOOR SUPPORT BS 1413 - BS 1418, RBL 15, WL 127 IAW SRM 51-40-02.
